# SDR HNAA2017042500142

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 40,856 hours, 29,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 12A LT SIDE MAIN EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.   REMOVED AND INSTALLED A NEW INVERTER IAW AMM 33-50-11-04.
